A 25-year-old male asked:
Can geodon (ziprasidone) withdrawal cause someone to experience akathisia, restlessness, and anxiety? what is the solution to geodon (ziprasidone) withdrawal. i am back on zyprex
1 doctor answer • 2 doctors weighed in
Psychiatry 43 years experience
Geodon (ziprasidone): At high enough dose, both Geodon (ziprasidone) and zyprexa can cause akathisia -- which is a sensation of inner restlessness and sometimes anxiety. These symptoms would not be "geodon withdrawal." please speak with your psychiatrist about what you're experiencing so that it can be addressed personally.
Created for people with ongoing healthcare needs but benefits everyone.
4.6k viewsReviewed >2 years ago
Last updated Jan 12, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.